# SDR TWRA96202

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CL307
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EVAC OVERWING LEFT SIDE AND RIGHT SIDE.  FIRST LIGHT FROM BOTTOM INOP.  RELAMPED, OPS CHECK OK PER MM 33-51-00.  (M)
